cardiologist-icon
Clotting below the skin in hands
My father had suffered a heart attack in Feb'21 and underwent angioplasty with two stent implants. He has been on the following medication since then : 1. Brilinta 90mg twice daily 2. Ecosprin 75mg once daily 3. Rozavel 40mg once daily There is no other medication involved. His blood pressure varies between 135-140/75-80. Fasting Blood sugar is below 110 mostly. Since August'21 there are clot-like patches observed under the skin of his right hand. These are painless. They appear for a couple of days and disappear and re-appear again, not necessarily in the same location. Please advise whether these are common side effects of Brilinta or there are some underlying problems which must be addressed. Thank you
21 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

P time. Every month should be done
Next Steps
Rest don’t worry
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
That can be due to brillianta pls consult ur doctor for changing the medication if it’s troublesome
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.